Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 658153, 8 pages
http://dx.doi.org/10.1155/2015/658153
Research Article

On Fixed-Point Smoothing for Descriptor Systems with Multiplicative Noise and Single Delayed Observations

Key Laboratory for Robot & Intelligent Technology of Shandong Province, Shandong University of Science and Technology, Qingdao 266590, China

Received 9 January 2015; Revised 5 February 2015; Accepted 5 February 2015

Academic Editor: Kun Liu

Copyright © 2015 Xiao Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao Lu, Xin Dong, Haixia Wang, and Baoye Song, “On Fixed-Point Smoothing for Descriptor Systems with Multiplicative Noise and Single Delayed Observations,” Mathematical Problems in Engineering, vol. 2015, Article ID 658153, 8 pages, 2015. https://doi.org/10.1155/2015/658153.